# SDR ASAA2020112133586

- Difficulty date: November 21, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 65,726 hours, 32,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Crgo Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL WEB IS CORRODED.  GROUNDED-YES.  REMOVED CORROSION ON SILL WEB AND FOUND TO BE OUT OF LIMITS, IAW 737-700 SRM 53-60-15-1A-1.   REPLACED WEB WITH NEW WEB, IAW 737-700 SRM 51-40-02-0G-0 5. AND 51-40-05-0G-0 TABLE A FIG 3, W 2" O .045 R .039 L 3" D .006.
